MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR ABUTMENT IMPLANT; ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR ABUTMENT IMPLANT; ENDOSSEOUS DENTAL IMPLANT
Model Number 08631-SB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) 2024 consult fx locator abutment.(b)(6) 2025 fx locator screw could not be removed.Second opinion also could not remove.So, plan is to remove implant.
 
Event or Problem Description

Brand Name
LOCATOR ABUTMENT IMPLANT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad 
MDR Report Key22688855
Report Number2023950-2025-00157
Device Sequence Number8250744
Product Code DZE
UDI-Device Identifier00893202000820
UDI-Public00893202000820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number08631-SB
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown